| Model Number |
TMICL12.1 |
| Medical Device Problem Codes |
Inadequacy of Device Shape and/or Size (1583); Device Dislodged or Dislocated (2923)
| Health Effect - Clinical Codes |
Blurred Vision (2137); No Code Available (3191)
| Date of Event |
07/25/2019
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Weight,ethnicity, race: unk.Lens work order search: no similar complaint type events reported for units within the same lot.Claim# (b)(4).
Event or Problem Description
The reporter indicated that the surgeon implanted a 12.1 mm tmicl12.1 lens, -5.00/+2.5/063 (sphere/cylinder/axis) into the patient's right (od) eye on (b)(6) 2019.The surgeon reports low vault ,lens rotation and blurry vision.Reportedly, the lens remains implanted.Cause of the event is reported as unknown.
Additional Manufacturer Narrative
Patient code:3191- secondary surgical intervention; lens exchange.Claim#: (b)(4).
Additional Manufacturer Narrative
Adverse event, outcomes attributed to adverse event: required intervention to prevent permanent impairment/damage (devices) the initial lens was exchanged for a longer length lens on (b)(6) 2019.The replacement lens did not resolve the problem.Reference claim#: (b)(4).For replacement lens.Explant date: (b)(6) 2019.Device evaluation: lens returned in liquid in eye drop bottle.Visual inspection found no visible damage to lens.Claim#: (b)(4).